MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER

BELMONT MEDICAL TECHNOLOGIES THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER
Model Number INFLOW/OUTFLOW PATIENT LINE KIT
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The disposable set involved in the incident is not available for investigation, therefore a root cause of the reported leak cannot be established.The manufacturing batch records for this lot were reviewed and no related anomalies were identified.All disposable sets are 100% leak tested and 100% visually inspected prior to release from belmont medical technologies.A review of past complaints indicates that there have been no other complaints related to this lot number.No patient injury was reported.Should additional information become available, a supplemental report will be provided.
 
Event or Problem Description
The user facility reported that the hyperthermia pump disposable set leaked at the heat exchanger during use.

Brand Name
THE BELMONT RAPID INFUSER
Common Device Name
THERMAL INFUSION FLUID WARMER
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
MDR Report Key12530889
Report Number1219702-2021-00124
Device Sequence Number4031743
Product Code LGZ
UDI-Device Identifier00896128002213
UDI-Public(01)00896128002213(17)240131(10)20210103
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K152208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberINFLOW/OUTFLOW PATIENT LINE KIT
Device Catalogue Number902-00037
Device Lot Number2021-01 03
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/27/2021
Initial Report FDA Received Date09/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1